# SDR HALA20250616183

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N5483K
- Make and model: Airbus A330-343
- Aircraft serial: 01865
- Aircraft time: 44,590 hours, 7,859 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: Faulted
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - FUEL OUTTER TO INNER FAULT. REMOVED AND REPLACED INTERTANK FUEL TRANSFER VALVE ACTUATOR( 601QL2) IAW A330 AMM 28-26-52. PERFORMED OPS CHECK IAW AMM 28-26-52-710-201-A. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME
